# SDR UPS07M51347

- Difficulty date: November 13, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING UPPER FUEL TANK STRINGER NR 12 END SUSPECT CRACKED.  HFEC INSP C/O AT STR NR 12 END FOUND CRACK OF APPROX 8" LONG.  STR NR 12 SPLICE END AND LOCK FASTENERS AT REPAIR AREA REMOVED.  CRACK AT STR NR 12 SLOT OUT PER SRM 57-20-00 FIG 10 VIR35.  HFEC INSP C/O ON SLOT OUT AREA AND FOUND NO CRACK EVIDENT.  REPAIR ANGLES FAB, HEAT-TREATED, REPROTECTED AND PRIMED.  REPAIR ANGLES AND STR NR 12 SPLICE END INSTALLED.  SEALANT APPLIED, LEAK CK SATIS.
